Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 673058.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday)
Authors:Manin, Yuri I.; Catanese, Fabrizio; Bogomolov, Fedor A.; Nemirovskii, S. Y.; Nikulin, Viacheslav V.; Parshin, Alexei N.; Przhiyalkovskii, V. V.; Prokhorov, Yuri G.; Teicher, Mina; Tikhomirov, Alexander S.; Chel'tsov, Ivan A.; Shafarevich, Igor Rostislavovich; Shokurov, Vyacheslav V.
Language:English
Date of Publication (YYYY-MM-DD):2013
Title of Journal:Russian Mathematical Surveys
Journal Abbrev.:Russian Math. Surveys
Volume:68
Issue / Number:2
Start Page:395
End Page:397
Review Status:Peer-review
Audience:Not Specified
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:URL:http://mi.mathnet.ru/eng/umn9527
DOI:10.1070/RM2013v068n02ABEH004836 [english]
DOI:10.4213/rm9527 [russian]
Full Text:
You have privileges to view the following file(s):
Viktor Stephanovich Kulikov.pdf  [256,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.